# SDR CALA2025090308428

- Difficulty date: August 31, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 66,855 hours, 29,181 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Plug
- Condition: Deteriorated
- Location: Prox Sensor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR AFT PROX SENSOR SWITCH (35GA)HAS DETERIORATED PLUG RUBBER. REPLACED LT MLG AFT PROX SENSOR SWITCH (35GA) AND ADJUSTED GAP REF AMM 32-12-11-820-059-A UP TO STEP 3K(G). . MLG DOOR OPERATIONAL CHECK WILL BE ACCOMPLISHED ON LOG ITEM 606683.
